# SDR USAA040596

- Difficulty date: August 26, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ZEE ANGLE CORRODED TWO AREAS 1 INCH, WEB SUPPORT AT STATION 992 RBL 24.  FABRICATED AND REPLACED ZEE ANGLE PER BOEING DWG PL 69-77477.  (M)
